# SDR ASAA2017110522458

- Difficulty date: November 5, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 29,579 hours, 8,853 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE,  RT MAIN TANK GAUGE AND FUEL TOTAL GAUGE INTERMITTENTLY BLANKED OUT FOR A TOTAL OF 10 SECONDS EACH TIME.  FUEL IN FMC REMAINED CONSTANT. ACFT GROUNDED. PERFORMED FIM 28-41,  801, NO CURRENT FAULTS, GROUND TEST PASSED. OPS NORMAL.
